# SDR UPS99231073

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Damaged
- Location: Emer Exit Drway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C C/W PERMANENT REPAIR TO OVERWING EXIT FRAMES 783.95 RIGHT, 825.95 LEFT, 825.95 RIGHT, AND 848.95 RIGHT.  INSTALLED PERMANENT REPAIRS TO OVERWING EXIT FRAMES BS783.95 RIGHT, 825.95 LEFT, 848.95 RIGHT AS PER UPS E0 B727-5310-12010-A.
